# SDR SWIA202054123

- Difficulty date: October 24, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 30,635 hours, 18,830 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E/E Door Seal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SEAL RETAINERS HAVE CORROSION SEVERAL PLACES AROUND PERIMETER OF DOOR.  C-CHECK RO 11/16/2020.  REPLACED ALL AVIONICS BAY DOOR SEAL RETAINERS.  REMOVED AND REINSTALLED DOOR, REF CRJ-700 AMM.  OPERATIONS CHECK GOOD AT THIS TIME.  LEAK CHECK GOOD.
